# SDR R61A201206270324

- Difficulty date: June 27, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 11,383 hours, 9,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE CENTER SHEAR PANEL AT FRAME 87 TO 88 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CENTER SHEAR PANEL IAW EMB SRM 51-42-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
